EconPapers    
Economics at your fingertips  
 

The Distribution of a Ratio of Quadratic Forms in Noncentral Normal Variables

Giovanni Forchini

Discussion Papers from Department of Economics, University of York

Abstract: An expression for the exact cumulative distribution function of a ratio of quadratic forms in noncentral normal variable is derived in terms of infinite series of top order invariant polynomials.

Keywords: Ratio of quadratic forms; quadratic forms in normal variables. (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://www.york.ac.uk/media/economics/documents/discussionpapers/2001/0112.pdf

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:yor:yorken:01/12

Access Statistics for this paper

More papers in Discussion Papers from Department of Economics, University of York Department of Economics and Related Studies, University of York, York, YO10 5DD, United Kingdom. Contact information at EDIRC.
Bibliographic data for series maintained by Paul Hodgson ().

 
Page updated 2025-04-02
Handle: RePEc:yor:yorken:01/12